Communications in Mathematical Physics

Completely integrable models in quasicrystals

V. E. Korepin

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 110, Number 1 (1987), 157-171.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104159173

Mathematical Reviews number (MathSciNet)
MR0885575

Zentralblatt MATH identifier
0614.52009

Subjects
Primary: 82A68
Secondary: 52A45 58F07 82A60 82A69

Citation

Korepin, V. E. Completely integrable models in quasicrystals. Comm. Math. Phys. 110 (1987), no. 1, 157--171. http://projecteuclid.org/euclid.cmp/1104159173.


Export citation